# SDR SWAA2022020321210

- Difficulty date: October 20, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CC# 8441-53 POST PREVENTATIVE MOD HFEC INSPECTION FOUND L/H #1 WINDOW FRAME CRACKED IN UPPER CORNER. / #1 L/H COCKPIT WINDOW FRAME TO BE REPAIRED ON CUSTOMER CARD ACO 8465-53
